Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wetwet

Doc appointment this Saturday please give advice

Its been 3 yrs since I had acne and this oily skin and cyst just isnt working for me so I am turing to accutane as last resort after numerous of topical and antibiotics.

I was wondering if I could take vitamins E&D with accutane

I read that vitamin D helps with your joints so you wont get joint pain from accutane, and vitamin E is a fat to help absorb accutane better. Is this true?

also, when does dryness and improvement occur for you guys? 1 or 2 week tops? or does the dryness come in a few months on tane

Share this post


Link to post
Share on other sites

dryness will come within 2-3 weeks, improvement after the 2nd month.

this is how it went down for me anyways. it's different for everybody.

oh yeah, don't forget about the IB. it will fuck you up!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×